Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The ring $ C(X,R)$ considered as a subring of the ring of all real-valued functions


Author: Lyle E. Pursell
Journal: Proc. Amer. Math. Soc. 8 (1957), 820-821
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087071-4
MathSciNet review: 0087071
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087071-4
Article copyright: © Copyright 1957 American Mathematical Society